Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Condyloma after a negative HIV rapid test
Apr 23, 2012

Dear Dr. Chambers,

4 years ago, I was diagnosed with condyloma, I did a treatment and all went well without showing any viral manifestation.. 6 months ago, I went to the doctor because of a suspicious itching in the rectum, and he told that it was hemorrhoids, I did a treatment and the symptom didn't show up again. After a mistake that I did 2 months ago (unprotected receptive anal sex with my partner without ejaculation), he said that he's HIV negative, but you never know if he's lying or he doesn't know his status, then I begun to worry about the possibility that I contracted HIV, in parallel I got condylomas back! That really freaked me out since I'm really obsessed in diseases.. I treated them with the doubt that a polyp remained in the rectum...1 week ago, I did an HIV rapid test (ELISA) and resulted negative (6 weeks after my sexual act)... Today, my doctor said that the small polyp that remained in my rectum is likely to be a condyloma.. Is this an indicator that the HIV test wasn't so accurate? and probably the condyloma showed up because of a certain immunity weakness? I'm a kind of a hypochondriac person.. this condyloma is really making a lot of worries!!! I'm afraid of the fact that this can be cancerous or an HIV sign!!! I really appreciate your help hoping that it can calm me down!

Thanks a lot

PS: I have no other symptoms.. except the urticaria that I deal with since 1 year ago due to the stress! I do the HIV test frequently (every 6 months) and it's always negative..

Response from Mr. Chambers

All I can suggest is to have another HIV test and ask your question to one of the doctors on this panel. I specialize in benefits and workplace issues.



Previous
HIPPA and drug name disclosure
Next
risk

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement